IVF Meds = Sobbing for No Reason

On Thursday, 2/8, I had my first IVF appointment – got an ultrasound and blood work, paid, signed my life away, and met with the coordinator to learn how to mix my medications. Ultrasound looked great, all they really look for at this one is making sure no follicles started to grow or no cysts are there to prevent us from moving on. Well – all looked good so this month has the green light! Blood work i think looked fine, I hadn’t seen any results yet. I paid the business office – basically all stress free until i met with the IVF Coordinator.

The IVF coordinator took me into her office and went over all my medications that I will be taking…oh…and mixing too. I had to learn how to mix salines and powders and this and that then putting them in syringes then giving myself the shot – instant anxiety. I was like – I hope i don’t mess this up. I left the office feeling a bit anxious, nervous, excited, and worried about what I am about to put my body through.

The doctors messaged me through an online portal telling me the medications that I should take and at what time. I have to take 300IU of GONAL -F and 150IU of Menopur everyday until my next appointment on Monday Feb 12. It is a lot of medication and I had to mix them alone. I was nervous about mixing them and it took me about 45 minutes. I sat down at my dining room table and read over the directions they gave me again, tried to remember what the coordinator talked about, and also tried not to freak out. GONAL-F was easy. Insert saline solution into one container and that was it. Suck it back out with a needle and bam – 300IU was measured on the syringe. In perfect cursive.

Menopur on the other hand can go jump off a bridge. I had to mix like 4 different containers, I lost about 500$ worth of medication because I thought there was air in the needle and there wasn’t and it SHOT OUT and I was literally like fug this shit. I almost lost my shit, until Joe came in, calmed me down, and I finally got the right amount of medication.  I injected it myself – it hurt – and it was done.

I know this may be all in my head but I kind of felt side effects immediately. I had that headache that I had when i used GONAL-F in the past (but literally it was 1/25th the dose in the past) and i had cramps – guess them ovaries are growinggg baby.

Day two of medication I had anxiety dealing with the Menopur and I had it in my head that I was going to mess this up. I didn’t, it went well, but I was still freaking out. Cue me starting to sob. This was so unnecessary. I could not understand why I was so upset. Me being so upset was kind of a weird way of telling me that CLEARLY i didn’t mess up the meds, but still it sucked. Joe found me in our living room and he was like uh are you ok…and I was sobbing and laughing at the same time. It was actually like I belonged in a mental hospital. I explained to Joe my concerns about the meds, and he said there is nothing to worry about because I am sitting there crying on the couch in the fetal position. He also explained that if I am following the directions and getting as much meds as I can in me, that it will be just fine. After talking to Joe, I called one of my best friends and that bitch just laughed at me non stop. Which made me laugh too. Which was a good thing – until she reminded me that I ran over a bunny on my way to school – cue tears. Betch. But I told her she needs to record every time I cry for no reason to give me a good laugh one day.

I will keep you updated on my mooods – but so far – AFTER TWO DAYS OF MEDICATION – i have headaches and weepy. LMAO. I can’t wait to see what kind of mess I will be in a few days. ❤

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s